# SDR ASAA2023052343341

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 1,636 hours, 474 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WINDOW R2 "OVERHEAT" ILLUMINATED AFTER PUSHBACK DURING ENGINE START.  GROUNDED - YES. ASA 737MAX QRH PROCEDURE FOLLOWED AND RECTIFIED CONDITION.
